RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 1, Pages 161–169 (Mi tvp2552)  

This article is cited in 4 scientific papers (total in 4 papers)

Sample Functions of Stochastic Measures and Besov Spaces

V. M. Radchenko

National Taras Shevchenko University of Kyiv

Abstract: This paper considers stochastic measures, i.e., sets of functions given on the Borel sigma-algebra in $[0,1]^d$ sigma-additive with respect to probability. It is shown that realizations of continuous random functions generated by stochastic measures belong to the Besov spaces under some general sufficiently assumptions.

Keywords: stochastic measure, Besov spaces, trajectories of random functions

DOI: https://doi.org/10.4213/tvp2552

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:1, 160–168

Bibliographic databases:

Received: 14.05.2007

Citation: V. M. Radchenko, “Sample Functions of Stochastic Measures and Besov Spaces”, Teor. Veroyatnost. i Primenen., 54:1 (2009), 161–169; Theory Probab. Appl., 54:1 (2010), 160–168

Citation in format AMSBIB
\Bibitem{Rad09}
\by V.~M.~Radchenko
\paper Sample Functions of Stochastic Measures and Besov Spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 1
\pages 161--169
\mathnet{http://mi.mathnet.ru/tvp2552}
\crossref{https://doi.org/10.4213/tvp2552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766653}
\zmath{https://zbmath.org/?q=an:05771298}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 1
\pages 160--168
\crossref{https://doi.org/10.1137/S0040585X97984048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276689500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77749330064}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2552
  • https://doi.org/10.4213/tvp2552
  • http://mi.mathnet.ru/eng/tvp/v54/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Radchenko, “Evolution equations with common stochastic measures in Hilbert space”, Theory Probab. Appl., 59:2 (2015), 328–339  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Radchenko V., “Stratonovich-Type Integral With Respect To a General Stochastic Measure”, Stochastics, 88:7 (2016), 1060–1072  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. M. Radchenko, “Fourier series expansion of stochastic measures”, Theory Probab. Appl., 63:2 (2018), 318–326  mathnet  crossref  crossref  isi  elib
    4. Radchenko V. Stefans'ka N., “Approximation of Solutions of the Stochastic Wave Equation By Using the Fourier Series”, Mod. Stoch.-THeory Appl., 5:4 (2018), 429–444  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:252
    Full text:52
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019